# SDR SWIA20205060516

- Difficulty date: April 20, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 42,558 hours, 26,870 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT CARGO BAGGAGE BAY DOOR FLOOR SILL MIDDLE CHORD AROUND NUTPLATE HOLES   (C-CHECK) RO 5/4/2020   REMOVED AND INSTALLED NEW AFT CARGO BAGGAGE BAY DOOR FLOOR SILL MIDDLE CHORD REF. CRJ700 SRM AND BOMBARDIER DRAWING. COMPLIED WITH SKYWEST TASKCARD.
